SCIRP Mobile Website
Paper Submission

Why Us? >>

  • - Open Access
  • - Peer-reviewed
  • - Rapid publication
  • - Lifetime hosting
  • - Free indexing service
  • - Free promotion service
  • - More citations
  • - Search engine friendly

Free SCIRP Newsletters>>

Add your e-mail address to receive free newsletters from SCIRP.


Contact Us >>

WhatsApp  +86 18163351462(WhatsApp)
Paper Publishing WeChat
Book Publishing WeChat

Article citations


H.-J. Lai, P. Li and Y. Liang, “Characterization of Removable Elements with Respect to Having k Disjoint Bases in a Matroid,” Submitted.

has been cited by the following article:

  • TITLE: Reinforcing a Matroid to Have k Disjoint Bases

    AUTHORS: Hong-Jian Lai, Ping Li, Yanting Liang, Jinquan Xu

    KEYWORDS: Disjoint Bases, Edge-Disjoint Spanning Trees, Spanning Tree Packing Numbers, Strength,

    JOURNAL NAME: Applied Mathematics, Vol.1 No.3, September 29, 2010

    ABSTRACT: Let denote the maximum number of disjoint bases in a matroid . For a connected graph , let , where is the cycle matroid of . The well-known spanning tree packing theorem of Nash-Williams and Tutte characterizes graphs with . Edmonds generalizes this theorem to matroids. In [1] and [2], for a matroid with , elements with the property that have been characterized in terms of matroid invariants such as strength and -partitions. In this paper, we consider matroids with , and determine the minimum of , where is a matroid that contains as a restriction with both and . This minimum is expressed as a function of certain invariants of , as well as a min-max formula. These are applied to imply former results of Haas [3] and of Liu et al. [4].